Suffering from fever with temperature. Took some cold tablet
Dear Doctor , I am suffering from fever for last 4 days, 3 days back on the advice of doctor i started taking Sumocold tablet 2 times a day. Temperature fluctuates between 96-101 F, once i take medicine it gets down but daily again my temp gets increased to 99-100 F. I have already taken 6 tablets, should I go for more or wait to see whether temp increases in night or tomorrow s morning. Other symptoms are headache only.
As the fever is since 4 days only nothing to worry.. it can be a viral fever which usually subsides by a week.. if not , the a clinical and blood investigation is required to rule out other reasons...
consult a physician.
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
11 mth old baby has had a running nose for the 3rd day. Has taken over 5 hours to settle to sleep (still in my arms!) But I noticed she is sweaty on her face but took temperature but it was normal. Is this anything to be concerned about? Thanks for your time!
Hi I am suffering from severe cold and fever with body pains from last three days - I used 650mg Paracetamol tablets till now to keep the temperature under control . Today I have consumed all my tabs 9dolo-650) and took one allegra tablet today..No luck now the body temperature looks rising again... Can I take Tylenol ?
Hello doctor.... my daughter is suffering from cold and running nosr from padt 1 weeks time... I was giving her solvin cold syrup... last night she has fever .. we took her to doctor.. he gave rekmox kid tablet for 5 days.. wat is the purpose of the tablet Pls help... she still has fever and continious running nose
I am 5 10 , 195 lbs, 24 years old male.... So sunday night I was getting a scratchy throat, but I was not worried, woke up next morning and had a sore throat, went to work it was manageable, asked fellow employees why my throat was only sore on one side. Monday night I started to get cold chills and a fever..Went to bed and woke up next morning with an even worse sore throat on my right side only. I was tired and had body aches, so I thought it was the flu or something, took some pain killers and went to work, Tuesday evening at work I was getting even more cold chills the night before , so I went home early and took a hot bath to warm me up, some tylenol and tried to sleep. Wednesday morning, same routine, right side of throat hurts even worse, where I can barely swallow liquids with out my throat hurting. So I took some thera-flu the prescribed dosage and continue to take it but still no results, but I happened to look in the mirror with a flashlight right next to my right tonsil it looks as if it got infected and there was white stuff stuck in there. I tried to remove it with a q-tip but was unsuccessful, not only did it hurt but it felt as if it was stuck in. Thursday I went to a doctor and she said I have some sort of pharyngitis, pre scribed me some amoxicillin and asked if I have post nasal drip, not that I know of.... But I have been following the directions and still now it is friday woke up pain in my throat on my right side only and I havent any real food since sunday... Am I not giving the amoxicillin enough time, if not if my throat continues to be in pain what s next?
My 20 year old daughter was recently on 1 week of Augmentin for flu like symptoms, with a fever ranging from 103-100+ for 5 days (fever broke and has stayed down since last Friday). She finished the antibiotics on Sunday and has since developed a rash that began on her hands and feet and has continued to spread to her arm and legs. It is not blister like nor is it on her torso or face. It does itch and over the counter cortisone cream isn t helping Could this be an allergic reaction? or due to the fever? Thanks in advance for your help! She had taken a Z pack before the augmentin
i recently went to the quick care for cough and nose issues. they said it was possible due to a virus like influenza. i took the medication benzonatate for the cough and some nasal spray. the next day i had a rash appear under my arms on the inside of my biceps any ideas of what could have caused this?
Dear doc, I am 63 years female person. I have regular diabetic type 2 medication and my chlorestral, sugar, thryroid etc under control.
I never had a problem like cold, caugh, flu etc., but past one year I get constant cough, throat irritation, initialy I had antiboitics, gargle, cough syrup etc mostly bet 5 to 7 days it comes under control.
but this the third time I was severly affected and the experience was torchous. I live in Bangalore, recently I went to Chennai were I was severely affected and on 2nd June I visited a doctor who gave me medicine and I had to return from the station on 3rd june, since I had dizziness, severe cough but not temp. I did not eat 2 or 3 days then I met my family doctor after a very long period, he advised to meet an asthma specialist and he also suggested that I may have phlum in my lungs etc.
Could you kindly advise what specialist I should meet, I am registered with St Johns Bangalore. RAJALAKSHMI
Started fever 11 days ago. Nodes in 2 areas of neck swollen but better. Left arm near elbow broken out and itches. My right entire side of back is totally broken out. If i scratch seems like fluid inside. Very small breakouts but covers entire...
Hi, My daughter has having fever and cough few days ago. She prescibed with MoX and levolin , after that she was ok for 4 days and went to preschool. Now again she has cough and mild fever, another doc suggested to give her mucolite syrup and...